Linear systems with $L^p$-dichotomy
Differencialʹnye uravneniâ, Tome 29 (1993) no. 12, pp. 2090-2096
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1993_29_12_a5,
author = {R. A. Prokhorova},
title = {Linear systems with $L^p$-dichotomy},
journal = {Differencialʹnye uravneni\^a},
pages = {2090--2096},
year = {1993},
volume = {29},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1993_29_12_a5/}
}
R. A. Prokhorova. Linear systems with $L^p$-dichotomy. Differencialʹnye uravneniâ, Tome 29 (1993) no. 12, pp. 2090-2096. http://geodesic.mathdoc.fr/item/DE_1993_29_12_a5/